欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  332 篇文章
     
     
 
A Spectral Integral Equation Solution of the Gross-Pitaevskii Equation

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Limit Cycle Identification in Nonlinear Polynomial Systems

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Bioinformatic Game Theory and Its Application to  Biological Affinity Networks

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Radiation Effects on Flow past a Stretching Plate with Temperature Dependent Viscosity

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Spectral and Finite Difference Solutions of the Hyperbolic Heat Transport Equation for Thermoelectric Thin Films

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Theoretical Assessment of the Transmission Dynamics of Leprosy

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Derivative-Based Midpoint Quadrature Rule

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Solving a Nonlinear Multi-Order Fractional Differential Equation Using Legendre Pseudo-Spectral Method

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Convergence and Error of Some Numerical Methods for Solving a Convection-Diffusion Problem

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Sobolev Gradient Approach for Huxley and Fisher Models for Gene Propagation

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0